Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 38 found articles
 
 
  On Finite A-Groups with Complementable Nonmetacyclic Subgroups
 
 
Title: On Finite A-Groups with Complementable Nonmetacyclic Subgroups
Author: Baryshovets, P. P.
Appeared in: Ukrainian mathematical journal
Paging: Volume 54 (2002) nr. 7 pages 1207-1211
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands